NEXT aktivgel gel 50 g

$9.16

NEXT aktivgel gel 50 g

5 in stock

Quantity:

SKU: 0493375622

Description

Composition
Active substance:
Ibuprofen – 50.0 mg, levomenthol – 30.0 mg
Excipients:
Propylene Glycol – 100.0 mg, 95% ethanol – 300.0 mg Carbomer – 20.0 mg, diisopropanolamine – 55.0 mg Purified Water – up to 1000.0 mg.
Description:
Transparent, colorless or yellowish gel with menthol odor. Presence of opalescence and air bubbles.
Product form:
Gel for topical application, 5.0% + 3.0%.
Gel 50 g aluminum tubes with polymeric Bouchon or tubes made of composite material with polymeric Bouchon.
The tube together with instructions for medical application is placed in a pile of cardboard.
Contraindications
– hypersensitivity to ibuprofen or to other components of the formulation;
– increased sensitivity to aspirin and other NSAIDs;
– full or partial combination of asthma, recurrent nasal polyposis and paranasal sinuses and intolerance to acetylsalicylic acid or other NSAIDs (including history);
– violation of integrity of the skin at the site of drug (including infected wounds and abrasions, moist dermatitis, eczema);
– Children up to age 14 years;
– Pregnancy, lactation.
Carefully
Before use, the drug should consult with a physician in the presence of accompanying diseases of the liver and kidney, the gastrointestinal tract, hepatic porphyria exacerbation, bronchial asthma, urticaria, rhinitis, nasal mucosa polyps, chronic heart failure, and elderly patients.
Dosage
50 mg + 30 mg / g
Indications
As a local anesthetic and anti-inflammatory agent in conditions such as muscle pain, back pain, arthritis, pain in injuries of ligaments, sprains, sports injuries and neuralgia.
Interaction with other drugs
The drug can increase the effects of drugs that cause photosensitization.
Clinically significant interactions with other drugs has not been described.
Due to the fact that even when applied topically ibuprofen can not completely exclude the possibility of systemic action of the drug, should be taken when applied simultaneously with the following drugs: anticoagulant and thrombolytic drugs, antihypertensive drugs, aspirin and other NSAIDs. Theoretically, while the use of other NSAIDs may increase side effects.
Overdose
Phenomena overdose with topical preparation is not described.
In the case of taking the drug inside may cause headaches, vomiting, drowsiness, reduction in blood pressure. Recommended gastric lavage (only one hour after administration), administration of activated charcoal, alkaline water, diuresis, symptomatic therapy.
pharmachologic effect
Pharmacological group:
nonsteroidal anti-inflammatory drug (NSAID).
Pharmacodynamics:
NEXT AKTIVGEL represents a combination of two active substances – ibuprofen and levomenthol.
Ibuprofen is a non-steroidal anti-inflammatory agent, propionic acid derivatives, non-selectively blocking the enzymes cyclooxygenase 1 (COX-1) and cyclooxygenase 2 (COX-2), whereby inhibits prostaglandin synthesis – mediators of pain, inflammation and hyperthermic response. The local application has ibuprofen analgesic and anti-inflammatory effect.
Levomenthol has local irritating effect, which leads to the rapid development of analgesic effect of the drug.
The combination of ibuprofen and levomenthol reduces pain and inflammation, effective for joint pain with motion and at rest, reduce morning stiffness of the joints.
Pharmacokinetics:
After application to the skin ibuprofen found in the epidermis and dermis after 24 hours. It achieves high therapeutic concentrations in the underlying soft tissues, joint, and synovial fluid. Clinically significant systemic absorption does not take place. Maximum concentration in plasma of ibuprofen when applied topically is 5% of the maximum concentration levels upon oral administration of ibuprofen. Ibuprofen is metabolized in the liver. Excreted by the kidneys (in unmodified form are not more than 1%) and, to a lesser extent through the intestine in bile.
Pregnancy and breast-feeding
Use of the drug during pregnancy and lactation is contraindicated.
If necessary, use during lactation should stop breastfeeding.
Conditions of supply of pharmacies
Without a prescription.
side effects
estimates of frequency of adverse reactions produced on the basis of the following criteria: very common (> 1/10), common (by> 1/100 to
special instructions
It is necessary to avoid contact of the drug with eyes, lips, and other mucosal damaged skin.
After application to the skin should not impose occlusal (sealed) bandage.
Avoid direct sunlight to the area of ​​application of the drug.
With prolonged use of large amounts of the drug there is a risk of systemic side effects.
Before using the drug should consult a doctor if you have kidney disease.
Effect on the ability to drive mechanisms and
The drug does not affect the ability to drive and operate machinery.
Storage conditions
At temperatures above 25 ° C.
Keep out of the reach of children.
Dosing and Administration
A preparation for external application.
Adults and children from 14 years of a small amount of gel (strip 3-5 cm in length) coated with a thin layer on the skin over the lesion focus and rub lightly.
Immediately after applying the drug should wash their hands, if they are not subject to treatment.
Repeated application of the drug may not earlier than 4 h. The drug may be applied up to 4 times during 24 hours.
The duration of use of the drug without consulting a doctor – not more than 10 days. If necessary a longer application should consult a physician.
Information
Appearance may differ from that depicted in the picture. There are contraindications. You need to read the manual or consult with a specialist

Additional information

Weight0.100 kg
Manufacturer

There are no reviews yet.

Add your review